# SDR CA010111020

- Difficulty date: December 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 9787318131
- Condition: Failed
- Location: Aileron Trim
- Part time: 1,647 hours, 1,359 cycles
- Component: Aileron Left Win, Pilats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTICE THAT THE AIRCRAFT WAS FLYING WITH A SLIGHT RIGHT WING DOWN AND TRIED TO LEVEL THE AIRCRAFT WITH THE AILERON TRIM. THE TRIM DID NOT RESPOND TO TRIM COMMAND FROM THE PILOTS TRIM. THE PILOT CHECKED BREAKERS AND CONTINUED TO LAND. AIRCRAFT ENGINEERS CONFIRM THE AILERON TRIM DID NOT RESPOND TO BOTH PILOT OR CO-PILOT TRIM COMMANDS AND CHECKED ALTERNATE TRIM AS WELL. THE AILERON TRIM ACTUATOR WAS CHANGED. SYSTEM CHECKED SERVICEABLE AND AIRCRAFT RETURN TO SERVICE. NO FURTHER ACTION REQUIRED.
